# SDR FDEA202504230656

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,373 hours, 22,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000251
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FLAP RIB UPPER FLANGE FOUND 2EA CRACKS AT RIB15 BETWEEN STGR2.6 AND   STGR2.7, RIB15 BETWEEN REAR SPAR AND STGR2.8 COMPLIED WITH EA:6-5750-T0383190 P1 TO REPAIR LH CENTER FLAP RIB CRACKED UPPER   FLANGE AT RIB15 BETWEEN STGR2.6 AND STGR2.7, RIB15 BETWEEN REAR SPAR AND STGR2.8  , EA TITLE: WING - FLIGHT SURFACES - LH CENTER FLAP CRACKS AT RIB 15 UPPER FLANGES. THIS   IS CATEGORY A REPAIR. MAJOR REPAIR IAW GMM6-2-100.
